Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 216, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 11, 2012, 3:33 PM CDT for Massac County, Pope County, Illinois; 4 counties in Kentucky. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 3:33 PM CDT (20:33 UTC)
- Expired
- Jun 11, 2012, 4:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Massac County, IL, Pope County, IL, Calloway County, KY, Livingston County, KY, Marshall County, KY, McCracken County, KY
The radar
The Paducah radar (KPAH), 41 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 3:54 PM CDT | TSTM WND GST 55 | Grand Rivers, KY | |
| Jun 11, 4:08 PM CDT | TSTM WND GST 60 | Grand Rivers, KY | NORTH END OF THE LAND BETWEEN THE LAKES |
| Jun 11, 4:10 PM CDT | TSTM WND DMG | 3 Ne Draffenville, KY | A TREE FELL ON A VEHICLE WITH SUBJECT INSIDE. MINOR INJURIES REPORTED AT KENTUCKY DAM VILLAGE |
| Jun 11, 4:12 PM CDT | TSTM WND DMG | Aurora, KY | SEVERAL TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
659
WUUS53 KPAH 112033
SVRPAH
ILC127-151-KYC035-139-145-157-112130-
/O.NEW.KPAH.SV.W.0216.120611T2033Z-120611T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
333 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN POPE COUNTY IN SOUTHERN ILLINOIS...
CALLOWAY COUNTY IN WESTERN KENTUCKY...
LIVINGSTON COUNTY IN WESTERN KENTUCKY...
EAST CENTRAL MCCRACKEN COUNTY IN WESTERN KENTUCKY...
MARSHALL COUNTY IN WESTERN KENTUCKY...
* UNTIL 430 PM CDT.
* AT 328 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LEDBETTER...OR NEAR REIDLAND....
MOVING EAST AT 35 MPH. IT WAS PART OF A LINE THAT EXTENDED FROM JUST
NORTH OF PADUCAH...SOUTH TO MAYFIELD...AND ON TO THE TENNESSEE
BORDER. THE LINE WAS DRIFTING EAST AT 15 TO 20 MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
CALVERT CITY...BENTON...MURRAY...SALEM...SMITHLAND...BREWERS...
KIRKSEY...HARRIS GROVE...GRAND RIVERS...HARDIN...HAZEL AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3650 8849 3688 8848 3701 8850 3709 8857
3712 8867 3744 8843 3728 8823 3714 8820
3709 8823 3706 8821 3703 8823 3700 8821
3698 8824 3693 8819 3675 8811 3650 8821
TIME...MOT...LOC 2033Z 283DEG 31KT 3705 8845
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
013
WWUS53 KPAH 112124
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
424 PM CDT MON JUN 11 2012
ILC127-151-KYC035-139-145-157-112133-
/O.EXP.KPAH.SV.W.0216.000000T0000Z-120611T2130Z/
MASSAC IL-POPE IL-LIVINGSTON KY-MCCRACKEN KY-MARSHALL KY-CALLOWAY KY-
424 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POPE AND
SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND CALLOWAY...
MARSHALL...MCCRACKEN AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY WILL
EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL
900 PM CDT.
LAT...LON 3650 8849 3688 8848 3701 8850 3709 8857
3712 8867 3744 8843 3728 8823 3714 8820
3709 8823 3706 8821 3703 8823 3700 8821
3698 8824 3693 8819 3675 8811 3650 8821
TIME...MOT...LOC 2123Z 283DEG 31KT 3695 8792
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:32 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 11, 3:32 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 332 PM CDT MON JUN 11 2012 .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 317 PM CDT MON JUN 11 2012 CONVECTIVE COMPLEX TRAVERSING THE FORECAST AREA THIS AFTERNOON WILL MAINTAIN THE POTENTIAL FOR SEVERE WEATHER ACROSS MAINLY WESTERN KENTUCKY THROUGH EARLY EVENING. EVEN THOUGH THE COLD FRONT IS NOT PROGGED TO PASS THROUGH UNTIL LATE TONIGHT AND TUESDAY MORNING...THE ATMOSPHERE WILL LIKELY NOT RECOVER FROM STABILIZING EFFECT FROM ONGONG CONVECTION. IN ADDITION...MESOSCALE NMM/ARW WRF MODELS SUGGEST THAT DRY CONDITIONS WILL RETURN THROUGH MUCH OF TONIGHT AND TUESDAY. AS A RESULT...WE SHARPLY REDUCED RAIN CHANCES OVER THE NEXT 24 HOURS...UNDER THE GUISE THAT TODAY/S ACTIVITY WILL BE JUST ABOUT IT FOR THE SHORT TERM. AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION...EXPECT DRY WEATHER WILL LAST INTO MID WEEK. TEMPERATURES WILL ONLY REACH THE MID 80S TUESDAY...THEN DROP INTO THE UPPER 50S ACROSS MUCH OF THE AREA TUESDAY NIGHT. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 317 PM CDT MON JUN 11 2012 BY WEDNESDAY AND INTO THURSDAY...SFC HIGH PRESSURE WILL BE CENTERED OVER THE GREAT LAKES...AND EXPAND DOWN SOUTH INTO OUR REGION WHICH WILL GIVE US A DRY DAY WITH LIGHT NORTHEAST FLOW. IN FACT...DEWPOINTS WILL BE DOWN INTO THE 40S AND 50S GIVEN THE READINGS UPSTREAM...WHICH IS PRETTY DRY FOR THE FIRST PART OF JUNE. BY THURSDAY NIGHT AND INTO FRIDAY...AN UPPER LEVEL RIDGING REALLY BEGINS IN EARNEST ACROSS OUR AREA...ALLOWING FOR CONTINUED DRY CONDITIONS AND WARMER TEMPERATURES. FOR FRIDAY AND INTO THE WEEKEND...MODELS CONTINUE TO HINT AT SOME AIR MASS CONVECTION. ON FRIDAY AND SATURDAY...IT APPEARS THE BEST CHANCES WOULD BE ACROSS PARTS OF WEST KENTUCKY...WHERE SOME OF THE DEEPER MOISTURE WILL BE SITUATED. ALTHOUGH...ON SATURDAY...THE GFS GENERATES QPF OVER THE ENTIRE CWA. WOULD THINK THE BETTER CHANCES WOULD REMAIN OVER THE SOUTHEAST HALF OF THE CWA...WHICH WILL BE ON THE EASTERN EXTENT OF THE UPPER RIDGE. FOR SUNDAY AND MONDAY...THE CENTER OF THE UPPER HIGH MIGRATES OVER THE AREA AND CHANCES FOR CONVECTION CONTINUE TO BE SUSPECT. TEMPERATURES WILL LIKELY BE ABOVE NORMAL...IN THE UPPER 80S TO LOWER 90S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 110 PM CDT MON JUN 11 2012 A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PROGRESS TO THE EAST OF THE FORECAST TERMINALS THROUGH THE AFTERNOON. THE STORMS WILL BRING A PERIOD OF MVFR/IFR CEILINGS AND VISIBILITIES AS IT MOVES THROUGH...IN ADDITION TO THE POTENTIAL FOR STRONG/SEVERE WIND GUSTS. OUTSIDE OF THUNDERSTORM ACTIVITY...MAINLY VFR CONDITIONS ARE EXPECTED. SHOWERS AND STORMS WILL END FROM WEST TO EAST LATE THIS AFTERNOON INTO THIS EVENING. PREVAILING SOUTHWEST WINDS AROUND 10 KNOTS WILL TEMPORARILY SHIFT TO THE WEST/NORTHWEST BEHIND THE GUST FRONT AS THE STORMS PASS THIS AFTERNOON. WINDS SHOULD SHIFT TO THE NORTHWEST LATE TONIGHT AND TUESDAY MORNING WITH THE PASSAGE OF A COLD FRONT. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. &&
Hazardous weather outlook, Jun 11, 10:24 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1024 AM CDT MON JUN 11 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1024 AM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL MOVE EAST INTO SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. THERE IS A SLIGHT RISK OF STORMS BECOMING SEVERE THIS AFTERNOON ACROSS SOUTHEAST MISSOURI AND POSSIBLY EVEN FAR SOUTHWEST ILLINOIS. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE MAIN RISKS WITH THESE STORMS...THO AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. LOCALLY HEAVY RAINS ARE ALSO A GOOD POSSIBILITY WITH ANY THUNDERSTORMS THAT OCCUR. THE HIGHEST THUNDERSTORM RISK APPEARS TO BE OVER SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS TODAY...THEN FARTHER SOUTH AND EAST ACROSS THE FORECAST AREA LATE IN THE DAY INTO THE EVENING. SCATTERED SEVERE STORMS APPEAR TO BE A POSSIBILITY ALONG WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY IN SOUTHEAST MISSOURI AND FAR SOUTHWEST ILLINOIS...AND POSSIBLY BE NEEDED LATE TODAY AND THIS EVENING OVER THE REMAINDER OF THE FORECAST AREA. SPOTTERS ARE ENCOURAGED TO KEEP UP WITH THE LATEST STORM CONDITIONS. PLEASE ALSO REMEMBER TO REPORT ANY FLOODING OR HEAVY RAINFALL OVER AN INCH AN HOUR.
In the hours before
Local storm report, Jun 11, 2:06 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
206 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG 7 W SIKESTON 36.88N 89.71W
06/11/2012 STODDARD MO TRAINED SPOTTER
EXTREMELY STRONG WINDS CAUSING NUMEROUS TREES TO COME
DOWN BETWEEN BLOOMFIELD AND SIKESTON ON HIGHWAY Y.
&&
DLLLocal storm report, Jun 11, 2:10 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 1 S BERNIE 36.66N 89.97W
06/11/2012 E65 MPH STODDARD MO TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH WINDS AND SEVERAL POWER LINES DOWN
JUST SOUTH OF BERNIE.
&&
DLLLocal storm report, Jun 11, 2:13 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
213 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST CATRON 36.61N 89.71W
06/11/2012 E70 MPH NEW MADRID MO TRAINED SPOTTER
&&
DLLSpecial weather statement, Jun 11, 2:54 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 254 PM CDT MON JUN 11 2012 ILZ085-086-089>091-093-094-KYZ004-005-007-112100- BALLARD KY-HARDIN IL-JOHNSON IL-LIVINGSTON KY-MASSAC IL-MCCRACKEN KY-POPE IL-PULASKI IL-SALINE IL-WILLIAMSON IL- 254 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN HARDIN...EXTREME SOUTHEASTERN WILLIAMSON...SOUTHERN SALINE...EXTREME NORTHEASTERN PULASKI...POPE...MASSAC AND EASTERN JOHNSON COUNTIES IN SOUTHERN ILLINOIS...AND NORTHEASTERN BALLARD...MCCRACKEN AND NORTHWESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 400 PM CDT... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS NEAR NEW COLUMBIA...OR 11 MILES NORTH OF METROPOLIS...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM AS WELL AS NEARBY STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LONE OAK...PADUCAH...BROOKPORT...GOLCONDA...JOY...BURNA... EDDYVILLE...HAMLETSBURG AND SMITHLAND.
Special weather statement, Jun 11, 2:56 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 256 PM CDT MON JUN 11 2012 KYZ005>007-112045- GRAVES KY-LIVINGSTON KY-MCCRACKEN KY- 256 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR GRAVES...MCCRACKEN AND EXTREME SOUTHWESTERN LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 345 PM CDT... AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF WEST PADUCAH TO FULTON...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LONE OAK...MAYFIELD...PADUCAH...REIDLAND...WEST PADUCAH... SEDALIA...LYNNVILLE...FANCY FARM...LOWES...WINGO AND SYMSONIA.
Special weather statement, Jun 11, 3:14 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 314 PM CDT MON JUN 11 2012 ILZ090-091-094-KYZ005>013-112200- CALDWELL KY-CALLOWAY KY-CRITTENDEN KY-GRAVES KY-HARDIN IL-LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-POPE IL-TRIGG KY- 314 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...SOUTHERN POPE AND MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND GRAVES...CRITTENDEN...CALLOWAY... CALDWELL...TRIGG...MARSHALL...MCCRACKEN...LYON AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 500 PM CDT... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF STURGIS TO METROPOLIS TO FULTON...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE IMPACTED INCLUDE... LONE OAK...PADUCAH...MAYFIELD...MARION...REIDLAND...CALVERT CITY... BENTON...EDDYVILLE...MURRAY...PRINCETON...LAND BETWEEN THE LAKES AREA...CADIZ...WEST PADUCAH...JOY...BROOKPORT...BURNA...SALEM... SEDALIA...LEDBETTER AND LYNNVILLE.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:43 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski, Union | 32 min |
| Jun 11, 2:00 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 30 min |
| Jun 11, 2:09 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 48 min |
| Jun 11, 2:26 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Hickman | 64 min |
| Jun 11, 3:27 PM CDT | Severe Thunderstorm Warning | PAH | Graves, McCracken | 33 min |
| Jun 11, 5:11 PM CDT | Severe Thunderstorm Warning | PAH | Christian | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.